# SDR AALA202509258788

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 48,432 hours, 20,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EXIT SIGN BY WING EMERGENCY EXIT ROWS FELL DOWN.  REINSTALLED EXIT LIGHT SIGN FOR OVERHEAD AISLE EXIT MARKERS LIGHT. PER AMM 33-51-02.
